MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74025632
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling (2091)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized and treated with eliquis due to lower extremity deep vein thrombosis.

Brand Name
JRNY II CR ISRT XLPE RT SZ 3-4 10MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8886070
Report Number1020279-2019-03030
Device Sequence Number14065318
Product Code JWH
UDI-Device Identifier00885556422595
UDI-Public00885556422595
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74025632
Device Lot Number17GM13593
Initial Date Received by Manufacturer 07/13/2019
Supplement Date Received by Manufacturer07/13/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date11/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;